An instance of non-uniqueness of the generalized solution to a quasilinear system of equations
Doklady Akademii Nauk, Tome 136 (1961) no. 3, pp. 532-533
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_136_3_a3,
author = {N. D. Vvedenskaya},
title = {An instance of non-uniqueness of the generalized solution to a quasilinear system of equations},
journal = {Doklady Akademii Nauk},
pages = {532--533},
year = {1961},
volume = {136},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_136_3_a3/}
}
N. D. Vvedenskaya. An instance of non-uniqueness of the generalized solution to a quasilinear system of equations. Doklady Akademii Nauk, Tome 136 (1961) no. 3, pp. 532-533. http://geodesic.mathdoc.fr/item/DAN_1961_136_3_a3/